# SDR SWAA2021080529705

- Difficulty date: March 5, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 21,314 hours, 9,369 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT POPPING HEARD IN ASILE AT ROW 17 INTERMITTENT POPPING HEARD IN ASILE AT ROW 17 PER EA 1-A53-31403 INSPECT EVERY 100 FLIGHT CYCLES AND PERMANENT REPAIR REQUIRED IN 250 FLIGHT CYCLES. PERMANENT ACTION REQUIRED: PERFORM PERMANENT REPAIR BY REPLACING PANEL OR RECTIFY PER AMM 53-21-00/401. / REMOVED ROW 17 FLOOR PANEL 241AF I.A.W. AMM 53-21-00-000-801; REPLACED DAMAGED OR DEFECTIVE SOUND DAMPENING TAPE AND REINSTALLED ROW 17 FLOOR PANEL 241AF I.A.W. AMM 53-21-00-400-801. NO POPPING SOUND NOTED
